Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Free Choosability of Outerplanar Graphs

Abstract : A graph G is free (a, b)-choosable if for any vertex v with b colors assigned and for any list of colors of size a associated with each vertex u not equal v , the coloring can be completed by choosing for u a subset of b colors such that adjacent vertices are colored with disjoint color sets. In this note, a necessary and sufficient condition for a cycle to be free (a, b)-choosable is given. As a corollary, we obtain almost optimal results about the free (a, b)-choosability of outerplanar graphs.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01431372
Contributeur : Le2i - Université de Bourgogne <>
Soumis le : mardi 10 janvier 2017 - 17:10:07
Dernière modification le : vendredi 17 juillet 2020 - 14:54:10

Lien texte intégral

Identifiants

Citation

Yves Aubry, Jean-Christophe Godin, Olivier Togni. Free Choosability of Outerplanar Graphs. Graphs and Combinatorics, Springer Verlag, 2016, 32 (3), pp.851 - 859. ⟨10.1007/s00373-015-1625-3⟩. ⟨hal-01431372⟩

Partager

Métriques

Consultations de la notice

531